MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Additional information was received on 15-jul-2025.Summary: according to the information received, it was reported that there was no evidence of fragments remaining in the patient, and no additional intervention was planned.The distal tip of the enterprise was not reshaped prior to use.Excessive force was not applied to the device.The target vessel being treated was the m1 segment of the middle cerebral artery (mca).The relevant anatomical characteristic noted was the tortuosity of the vessel.Patient information, including demographics and medical history, was unobtainable.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device was not received for analysis; therefore, no product investigation can be performed and the reported failure could not be evaluated.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Fracture/separation is a known potential complications associated with the enterprise2 vascular reconstruction device.If a fracture/separation occur at the distal tip of the delivery wire for the enterprise2 stent while in patient, this can potentially embolize, resulting in ischemia or infarct.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event, rather than the design or manufacture of the device.The physician was required to use a second stent (other brand) to capture the fractured delivery wire and then removed it from patient.Based on the surgical intervention this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise2 4mmx30mm no tip (encr403000/ 8994894) was used for an endovascular embolization procedure.During the procedure, the stent was placed at the target site, but during the release attempt, the tip of the delivery wire broke into two separate pieces.The doctor retracted only the stent alone and switched to a second stent from another brand to capture the fractured delivery wire and removing it from the patient.The second stent was then delivered and released at the target site, and the microcatheter from another brand was not replaced.The event was initially reported as such, ¿fractured/separated-during use.It was reported that before procedure, device package and device were inspected and found in good condition.During the procedure, stent was placed in target site and tried to release.It was found that the tip of the delivery wire broke into two separate pieces.The doctor only retracted the stent alone and switched a second stent (other brand) to capture the fractured delivery wire and then removed it from patient.Then the second stent was delivered and released in target site.The microcatheter (other brand) was not replaced.¿ no further information was made available at the time of this review.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22359344
Report Number3008114965-2025-00660
Device Sequence Number7998043
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public(01)10886704075387(17)270428(10)8994894
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR403000
Device Lot Number8994894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown